Lorenzo Dello Schiavo
Maas Group
8 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 14934 |

Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024. doi:10.1007/s11118-023-10118-0
[Published Version]
View
| DOI
| Download Published Version (ext.)
2023 | Published | Journal Article | IST-REx-ID: 13145 |

Dello Schiavo L, Lytvynov E. A Mecke-type characterization of the Dirichlet–Ferguson measure. Electronic Communications in Probability. 2023;28:1-12. doi:10.1214/23-ECP528
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 12104 |

Dello Schiavo L, Wirth M. Ergodic decompositions of Dirichlet forms under order isomorphisms. Journal of Evolution Equations. 2023;23(1). doi:10.1007/s00028-022-00859-7
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 10145 |

Dello Schiavo L. Ergodic decomposition of Dirichlet forms via direct integrals and applications. Potential Analysis. 2023;58:573-615. doi:10.1007/s11118-021-09951-y
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11354 |

Dello Schiavo L. The Dirichlet–Ferguson diffusion on the space of probability measures over a closed Riemannian manifold. Annals of Probability. 2022;50(2):591-648. doi:10.1214/21-AOP1541
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12177 |

Cremaschi T, Dello Schiavo L. Effective contraction of Skinning maps. Proceedings of the American Mathematical Society, Series B. 2022;9(43):445-459. doi:10.1090/bproc/134
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10588 |

Dello Schiavo L, Suzuki K. Sobolev-to-Lipschitz property on QCD- spaces and applications. Mathematische Annalen. 2022;384:1815-1832. doi:10.1007/s00208-021-02331-2
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10070 |

Dello Schiavo L, Suzuki K. Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces. Journal of Functional Analysis. 2021;281(11). doi:10.1016/j.jfa.2021.109234
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2 Grants
MULTI-DIMENSIONAL WASSERSTEIN DIFFUSIONS
2022-08-01 – 2023-07-31
OEAW
2022-08-01 – 2025-07-31
FWF
8 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 14934 |

Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024. doi:10.1007/s11118-023-10118-0
[Published Version]
View
| DOI
| Download Published Version (ext.)
2023 | Published | Journal Article | IST-REx-ID: 13145 |

Dello Schiavo L, Lytvynov E. A Mecke-type characterization of the Dirichlet–Ferguson measure. Electronic Communications in Probability. 2023;28:1-12. doi:10.1214/23-ECP528
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 12104 |

Dello Schiavo L, Wirth M. Ergodic decompositions of Dirichlet forms under order isomorphisms. Journal of Evolution Equations. 2023;23(1). doi:10.1007/s00028-022-00859-7
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 10145 |

Dello Schiavo L. Ergodic decomposition of Dirichlet forms via direct integrals and applications. Potential Analysis. 2023;58:573-615. doi:10.1007/s11118-021-09951-y
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11354 |

Dello Schiavo L. The Dirichlet–Ferguson diffusion on the space of probability measures over a closed Riemannian manifold. Annals of Probability. 2022;50(2):591-648. doi:10.1214/21-AOP1541
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12177 |

Cremaschi T, Dello Schiavo L. Effective contraction of Skinning maps. Proceedings of the American Mathematical Society, Series B. 2022;9(43):445-459. doi:10.1090/bproc/134
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10588 |

Dello Schiavo L, Suzuki K. Sobolev-to-Lipschitz property on QCD- spaces and applications. Mathematische Annalen. 2022;384:1815-1832. doi:10.1007/s00208-021-02331-2
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10070 |

Dello Schiavo L, Suzuki K. Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces. Journal of Functional Analysis. 2021;281(11). doi:10.1016/j.jfa.2021.109234
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv